Ali KARAİSA
(Necmettin Erbakan Üniversitesi, Matematik-Bilgisayar Bilimleri Bölümü, Konya, Türkiye)
Ali ARAL
(Kırıkkale Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümü, Kırıkkale, Türkiye)
Yıl: 2016Cilt: 65Sayı: 2ISSN: 1303-5991 / 2618-6470Sayfa Aralığı: 97 - 119İngilizce

133 0
SOME APPROXIMATION PROPERTIES OF KANTOROVICH VARIANT OF CHLODOWSKY OPERATORS BASED ON q-INTEGER
Fen > Temel Bilimler > Matematik
Fen > Temel Bilimler > İstatistik ve Olasılık
DergiAraştırma MakalesiErişime Açık
  • Aral A., Gupta V., Agarwal R. P., Applications of q Calculus in Operator Theory, Springer, New York, 2013.
  • Kac V., Cheung P., Quantum Calculus, Springer, New York, 2002.
  • Karsli H., Gupta V., Some approximation properties of q Chlodowsky operators, Appl. Math. Comput. (2008), 195, 220-229.
  • Karaisa A., Approximation by Durrmeyer type Jakimoski-Leviatan operators, Math. Meth- ods Appl. Sci. (2015), In Press, DOI 10.1002/mma.3650.
  • Karaisa A., Tollu D. T., Asar Y., Stancu type generalization of q-Favard-Szàsz operators, Appl. Math. Comput. (2015), 264, 249-257.
  • Aral A., Gupta V., Generalized q Baskakov operators, Math.Slovaca (2011), 61, 619-634.
  • Aral A., A generalization of Szàsz-Mirakyan operators based on q integers, Math. Comput. Model. (2008), 47, 1052-1062.
  • Gadjieva E. A., ·Ibikli E., Weighted approximation by Bernstein-Chlodowsky polynomials, Indian J. Pure. Appl. Math. (1999), 30 (1), 83-87.
  • Büyükyazıcı, İ., Approximation by Stancu-Chlodowsky polynomials, Comput. Math. Appl. (2010), 59, 274-282.
  • Yüksel, İ., Dinlemez Ü., Voronovskaja type approximation theorem for q Szàsz-Beta opera- tors, Appl. Math. Comput. (2014), 235, 555-559.
  • Jackson F.H., On the q definite integrals, Quart. J. Pure Appl. Math. (1910), 41, 193-203.
  • Altomare F., Campiti M., Korovkin-type Approximation Theory and its Applications. Vol. Walter de Gruyter, 1994.
  • Dalmanoğlu Ö., Doğru O., On statistical approximation properties of Kantorovich type qBernstein operators, Math. Comput. Model. (2010), 52, 760-771.
  • Fast H., Sur la convergence statistique, Colloq Math. (1951), 2, 241-244.
  • Gadjiev A.D., Theorems of the type of P. P. Korovkin type theorems, Math. Zametki. (1976) , 781-786.
  • Gadjiev A.D., Orhan C., Some approximation properties via statistical convergence, Rocky Mountain J. Math. (2002), 32, 129-138.
  • Gauchman H., Integral inequalities in q calculus. Comput Math. Appl. (2004), 47, 281-300.
  • Ispir N., On modi...ed Baskakov operators on weighted spaces, Turk. J. Math. (2001), 26, -365.
  • Lorentz G.G., Bernstein Polynomials, Toronto, Canada, University of Toronto Press, 1953.
  • Marinkovi S., Rajkovi P., Stankovi M., The inequalities for some types of q integrals, Com- put. Math. Appl. (2008), 56, 2490-2498.
  • Phillips G.M., Bernstein polynomials based on the q integers. Ann. Numer. Math. (1997), , 511-518.
  • Steinhaus H., Sur la convergence ordinaire et la convergence asymptotique, Colloq Math. (1951) 2, 73-74.

TÜBİTAK ULAKBİM Ulusal Akademik Ağ ve Bilgi Merkezi Cahit Arf Bilgi Merkezi © 2019 Tüm Hakları Saklıdır.